American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[2] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonard Gross. A local Peter-Weyl theorem. Trans. Amer. Math. Soc. 352 (2000) 413-427. MR 1473442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Grekas and S. Mercourakis. On the measure theoretic structure of compact groups. Trans. Amer. Math. Soc. 350 (1998) 2779-2796. MR 1473441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yiftach Barnea and Aner Shalev. Hausdorff dimension, pro-$p$ groups, and Kac-Moody algebras. Trans. Amer. Math. Soc. 349 (1997) 5073-5091. MR 1422889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alex Chigogidze, Karl H. Hofmann and John R. Martin. Compact groups and fixed point sets. Trans. Amer. Math. Soc. 349 (1997) 4537-4554. MR 1451595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Barchini. Boundary value maps, Szegö maps and intertwining operators. Trans. Amer. Math. Soc. 349 (1997) 1877-1900. MR 1401761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Gurarie. Representations of compact groups on Banach algebras . Trans. Amer. Math. Soc. 285 (1984) 1-55. MR 748829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. I. Hirschman, D. S. Liang and E. N. Wilson. Szeg\H o limit theorems for Toeplitz operators on compact homogeneous spaces . Trans. Amer. Math. Soc. 270 (1982) 351-376. MR 645321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Keesling. Some examples in shape theory using the theory of compact connected abelian topological groups . Trans. Amer. Math. Soc. 219 (1976) 169-188. MR 0436134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Rider. Central idempotent measures on compact groups . Trans. Amer. Math. Soc. 186 (1973) 459-479. MR 0340961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia